MAUDE Adverse Event Report: MEDLINE INDUSTRIES LP Medline; SLING,USHAPED,PAD,HDSUP,450 LB,LRG, EA

MEDLINE INDUSTRIES LP Medline; SLING,USHAPED,PAD,HDSUP,450 LB,LRG, EA
Model Number MDSMPHS3
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 07/21/2022
Type of Reportable Event Serious Injury
Event or Problem Description
According to the facility on (b)(6) 2022 while transferring a patient from their bed to their chair the sling straps snapped and the patient fell onto the tile floor.Per the facility, 911 was called and the patient was transferred to the emergency room where they performed imaging on the patient's hips, pelvis, elbow, ribs, and chest.According to the facility the imaging showed a fracture of the '8th rib'.
 
Additional Manufacturer Narrative
According to the facility on (b)(6) 2022 while transferring a patient from their bed to their chair the sling straps snapped and the patient fell onto the tile floor.Per the facility, 911 was called and the patient was transferred to the emergency room where they performed imaging on the patient's hips, pelvis, elbow, ribs, and chest.According to the facility the imaging showed a fracture of the '8th rib'.The patient was not admitted to the hospital and is reported to be doing 'stable'.The device was purchased in (b)(6) 2021 from medline and has been requested to be returned for evaluation.No additional information is available.Due to the reported incident and in an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.

Brand Name
Medline
Common Device Name
SLING,USHAPED,PAD,HDSUP,450 LB,LRG, EA
Manufacturer (Section D)
MEDLINE INDUSTRIES LP
three lakes drive
northfield IL 60093
Manufacturer Contact
justin herrmann
three lakes drive
northfield, IL 60093
MDR Report Key15272538
Report Number1417592-2022-00145
Device Sequence Number5880303
Product Code FSA
UDI-Device Identifier10888277177673
UDI-Public10888277177673
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 08/22/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberMDSMPHS3
Device Catalogue NumberMDSMPHS3
Device Lot Number52SH170001
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/29/2022
Initial Report FDA Received Date08/22/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age61 YR
Patient SexMale
Patient Weight147 KG